# SDR SIMA200808110

- Difficulty date: March 14, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 19,976 hours, 19,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521413605
- Condition: Corroded
- Location: Fuselage
- Part time: 19,976 hours, 19,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 23 WAS FOUND CORRODED.  REWORKED AREA IAW SRM 53-21-10, FIG 206.  AIRCRAFT RETURNED TO SERVICE.
